American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. Esterle, E. Strouse and F. Zouakia. Closed ideals of the algebra of absolutely convergent Taylor series . Bull. Amer. Math. Soc. 31 (1994) 39-43. MR 1246467.
Abstract, references, and article information   
View Article: PDF

[2] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[3] John E. Gilbert. $L^p$-convolution operators and tensor products of Banach spaces. Bull. Amer. Math. Soc. 80 (1974) 1127-1132. MR 0394048.
Abstract, references, and article information   
View Article: PDF

[4] Peter R. Mueller-Roemer. Contracting extensions and contractible groups. Bull. Amer. Math. Soc. 79 (1973) 1264-1269. MR 0328475.
Abstract, references, and article information   
View Article: PDF

[5] Peter R. Mueller-Roemer. A note on Mackey's imprimitivity theorem. Bull. Amer. Math. Soc. 77 (1971) 1089-1090. MR 0289719.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1